Alert archive / Mississippi / River Flood Warnings in 2008

River Flood Warning 43, NWS Jackson, MS

September 3, 2008Hinds County, Warren County, Mississippi

NWS Jackson, MS issued this river flood warning at Sep 3, 2008, 12:00 AM CDT for Hinds County, Warren County, Mississippi. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 3, 2008, 12:00 AM CDT (05:00 UTC)
Expired
Sep 3, 2008, 10:51 AM CDT
In force
11 hr
Issued by
NWS Jackson, MS
Flood severity
Minor

Counties Hinds County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 62 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Black River near Bovina (BOVM6). The gauge peaked at 29.69 ft at Sep 4, 2008, 6:00 AM CDT.

actionminormoderate3035
Action stage
27 ft
Minor stage
28 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07290000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Sep 2, 11:44 PM CDT, 16 minutes earlier.

Area forecast discussion, Sep 2, 11:44 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1144 PM CDT TUE SEP 2 2008

.UPDATE...NEW TORNADO WATCH OUT FOR PORTIONS OF NORTHEAST
LOUISIANA AND SOUTHWEST MISSISSIPPI. THIS IS TORNADO WATCH NUMBER 884
AND WILL BE IN EFFECT UNTIL 7 AM.

&&

.PREV DISCUSSION...CENTER OF GUSTAV NEAR KTXK BARELY MOVING SO
TROPICAL RAINS WILL BE THE FOCUS LEAST ANOTHER 24-36 HOURS AS PWATS
HOLDING 2.5-2.7. PRIMARY RAIN BAND NOW APPEARS SET UP FOR THE
OVERNIGHT ALONG AND W OF I-55 ACROSS NERN LA/SERN AR. THIS AREA HAS
CONSOLIDATED INTO BEST REGION FOR FLASH FLOODING THROUGH DAYBREAK.
HAVE LET TOR WW EXPIRE AS CIRCULATIONS HAVE WANED IN THE PAST 2
HOURS...HOWEVER AN ISOLATED TOR NOT TOTALLY OUT OF THE QUESTION IN
SRN PORTIONS. PORTIONS OF SOME PARISHES IN NERN LA ARE REGAINING
LIMITED UTILITY POWER THIS EVENING. HAVE ADJUSTED WIND ADVISORIES TO
DOWNGRADE WEST AND CENTRAL AREAS TO LAKE WIND ADVISORIES WHILE
REMOVING THE EAST PORTIONS. /40/

ISSUED AT 753 PM CDT...SHORT RANGE AND MEDIUM RANGE MODELS CONTINUE
TO SHOW THAT GUSTAV WILL BE SLOW TO MOVE ITS INFLUENCE AWAY FROM THE
REGION. PRECIPITABLE WATER WILL CONTINUE TO BE AROUND 2 TO 2.5 INCHES
THROUGH THURSDAY NIGHT...WHICH SPELLS FOR MORE RAINS ON SATURATED
SOILS. CONDITIONS WILL STILL FAVOR FOR SOME GUSTY WINDS... HEAVY
RAINS AND ISOLATED TORNADOES THROUGH TONIGHT AS WAVE AFTER WAVE MOVES
ACROSS THE REGION FROM THE WEST AROUND THE REMNANTS OF GUSTAV. MODELS
SHOWS THAT BREEZY CONDITIONS WILL PERSIST ACROSS THE REGION UNTIL 15Z
WEDNESDAY. WITH ALL THE TROPICAL MOISTURE AND FLOODING THAT IS GOING
ON WITH THE SPIRAL BANDS WILL EXTEND FLASH FLOOD WATCH UNTIL 7 PM
WEDNESDAY EVENING. MODELS SHOWS THAT OUR CHANCES OF RAIN WILL
CONTINUE THROUGH THE END OF THE WORK WEEK. SO HAVE CUT HIGHS SOME FOR
WEDNESDAY INTO THURSDAY AND WENT WITH GUIDANCE ON TONIGHT...WEDNESDAY
NIGHT AND THURSDAY NIGHT. AS FAR AS POPS ARE CONCERN WENT HIGHER THAN
MODEL POPS FOR TONIGHT... WEDNESDAY AND WEDNESDAY NIGHT...THEN WENT
MAV POPS FOR THURSDAY-THURSDAY NIGHT./17/

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       81  73  82  72 / 100 100  93  66
MERIDIAN      84  71  84  71 / 100  96  92  64
VICKSBURG     81  73  80  72 / 100 100  94  69
HATTIESBURG   84  74  84  73 / 100  94  91  67
NATCHEZ       82  75  82  73 / 100 100  93  72
GREENVILLE    82  71  81  71 / 100 100  97  72
GREENWOOD     81  72  81  72 / 100 100  92  68

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MSZ034>037-
     040>045-047>066-072>074.

     LAKE WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR MSZ018-019-
     025>028-034>036-040>043-047>049-053>055-059>063.

LA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAZ007>009-015-
     016-023>026.

     LAKE WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR LAZ007>009-015-
     016-023>026.

AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ARZ074-075.

     LAKE WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR ARZ074-075.

&&

99/99/99
Hazardous weather outlook, Sep 2, 2:07 PM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT TUE SEP 2 2008

MSZ035>037-040>045-048>052-054>058-062>066-072>074-031915-
HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-
NESHOBA-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
207 PM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE RISK FOR TORNADOES WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING.
ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS OF GUSTAV MAY LEAD
TO TORNADOES. IN ADDITION...VERY HEAVY RAINFALL WILL CONTINUE ACROSS
THE AREA. RAINFALL AMOUNTS FROM 3 TO 5 INCHES ARE EXPECTED THROUGH
THE EVENING. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE
OVERNIGHT. FLOODING IS LIKELY TO OCCUR...ESPECIALLY IN LOW LYING AND
POOR DRAINAGE AREAS. BE PREPARED TO MOVE TO HIGHER GROUND IF FLOODING
OCCURS. WHEN APPROACHING WATER IN A VEHICLE...TURN AROUND DONT DROWN.

A LAKE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH WEDNESDAY MORNING.
BREEZY WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE...AS THE
REMNANTS OF GUSTAV STALL OVER NORTHWEST LOUISIANA.

THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE
WESTERN PORTIONS OF THE AREA WEDNESDAY...GENERALLY WEST OF INTERSTATE
55. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE AREA WITH AN
ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT
INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL
FOR THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAIN MAY LEAD TO MORE
FLOODING ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY.

LAZ007>009-015-016-023>026-MSZ047-053-059>061-031915-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-CLAIBORNE-JEFFERSON-
ADAMS-FRANKLIN MS-
207 PM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND
PORTIONS OF WEST MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

A WIND ADVISORY WILL REMAIN IN EFFECT FOR THE AREA THROUGH WEDNESDAY
MORNING. WINDS NEAR 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE...AS
THE REMNANTS OF GUSTAV SLOWLY MOVE NORTHWEST. IN ADDITION...PERIODS
OF VERY HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA. RAINFALL
AMOUNTS FROM 3 TO 5 INCHES ARE EXPECTED THROUGH THIS EVENING. AN
ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE OVERNIGHT. FLOODING IS
LIKELY TO OCCUR...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. BE
PREPARED TO MOVE TO HIGHER GROUND IF FLOODING OCCURS. WHEN
APPROACHING WATER IN A VEHICLE...TURN AROUND DONT DROWN.

THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE
WESTERN PORTIONS OF THE AREA WEDNESDAY AS GUSTAV STALLS OVER
NORTHWEST LOUISIANA. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS
MAY LEAD TO TORNADOES. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE
AREA WEDNESDAY...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT
INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL
INTO THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAINFALL MAY LEAD TO
MORE FLOODING ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY.

ARZ074-075-MSZ018-019-025>034-038-039-046-031915-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
WINSTON-NOXUBEE-KEMPER-
207 PM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND NORTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE RISK FOR TORNADOES WILL CONTINUE ACROSS THE AREA THROUGH THE
EVENING...AS GUSTAV SLOWLY MOVES NORTHWEST. ROTATING STORMS EMBEDDED IN THE
OUTER RAIN BANDS MAY LEAD TO TORNADOES. IN ADDITION...VERY HEAVY
RAINFALL WILL REMAIN OVER THE REGION. RAINFALL AMOUNTS FROM 1 TO 3
INCHES ARE EXPECTED THROUGH THE EVENING. AN ADDITIONAL 1 TO 2 INCHES
OF RAIN IS POSSIBLE OVERNIGHT. FLASH FLOODING MAY OCCUR...ESPECIALLY
IN LOW LYING AND POOR DRAINAGE AREAS.

A LAKE WIND ADVISORY WILL REMAIN IN EFFECT FOR THE AREA THROUGH
WEDNESDAY MORNING. GUSTY WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH
CAN BE EXPECTED.

THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE
WESTERN PORTIONS OF THE AREA WEDNESDAY...AS GUSTAV STALLS OVER
NORTHWEST LOUISIANA. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS
MAY LEAD TO TORNADOES. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE
AREA WEDNESDAY...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT
INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL
INTO THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAINFALL MAY LEAD TO
MORE FLOODING ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 2, 7:16 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLOOD            ST. JOSEPH              31.92N 91.24W
09/02/2008                   TENSAS             LA   LAW ENFORCEMENT

            WATER COVERING A FEW ROADS.

&&

WILSON
Local storm report, Sep 2, 7:17 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLOOD            BASTROP                 32.77N 91.91W
09/02/2008                   MOREHOUSE          LA   LAW ENFORCEMENT

            WATER COVERING A FEW ROADS.

&&

WILSON
Local storm report, Sep 2, 7:27 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
727 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 AM     TROPICAL STORM   CROSSETT                33.13N 91.97W
09/02/2008                   ASHLEY             AR   LAW ENFORCEMENT

            TREES DOWN ACROSS THE COUNTY.

&&

WILSON
Special weather statement, Sep 2, 9:56 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
956 PM CDT TUE SEP 2 2008

LAZ024>026-MSZ060-030340-
TENSAS LA-CATAHOULA LA-CONCORDIA LA-ADAMS MS-
956 PM CDT TUE SEP 2 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER LARTO AT 956 PM CDT...MOVING NORTHEAST AT 34 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN ADAMS COUNTY...AND NORTHERN CONCORDIA...
CATAHOULA AND EXTREME SOUTHWESTERN TENSAS PARISHES SHOULD MONITOR
THIS STORM CLOSELY.

BYB
Local storm report, Sep 2, 11:10 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1110 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     HARRISONBURG            31.77N 91.82W
09/02/2008                   CATAHOULA          LA   LAW ENFORCEMENT

            TRAILER HOME WAS BLOWN OVER ON ITS SIDE IN EAST
            HARRISBURG. ROOF WAS BLOWN OFF A TRAILER HOME ON HWY
            3101. SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN
            THE SANDY LAKE AREA. POSSIBLE TORNADO.

&&

JFAIRLY
Local storm report, Sep 2, 11:47 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1147 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 PM     FLOOD            WINNSBORO               32.16N 91.72W
09/02/2008                   FRANKLIN           LA   TRAINED SPOTTER

            6 INCHES OF WATER COVERING HIGHWAY 4 IN WINNSBORO. ALSO
            SEVERAL STREETS IN AND AROUND WINNSBORO ARE BLOCKADED BY
            LOCAL OFFICIALS. RELAYED BY WFO SHREVEPORT.

1143 PM     FLOOD            WINNSBORO               32.16N 91.72W
09/02/2008                   FRANKLIN           LA   TRAINED SPOTTER

            SEVERAL INCHES OF WATER AT WILSON ROAD AND HIGHWAY 4.
            RELAYED BY WFO SHREVEPORT.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:16 PM CDTFlash Flood WarningJANFranklin119 min
Sep 2, 7:19 PM CDTTornado WarningJANFranklin, Jefferson41 min
Sep 2, 8:41 PM CDTFlash Flood WarningJANAdams, Jefferson4 hr
Sep 2, 11:19 PM CDTAreal Flood WarningJANAdams, Claiborne, Franklin, Issaquena, Jefferson, Sharkey and 2 more4 hr
Sep 3, 12:45 AM CDTFlash Flood WarningJANAdams, Jefferson3 hr
Sep 3, 3:58 AM CDTFlash Flood WarningJANAdams, Jefferson4 hr
Sep 3, 6:42 AM CDTFlash Flood WarningJANIssaquena, Sharkey, Warren3 hr
Sep 3, 7:01 AM CDTFlash Flood WarningJANWashington3 hr
Sep 3, 8:10 AM CDTAreal Flood WarningJANAdams, Claiborne, Franklin, Issaquena, Jefferson, Sharkey and 1 more4 hr
Sep 3, 12:35 PM CDTAreal Flood WarningJANAdams, Claiborne, Franklin, Issaquena, Jefferson, Sharkey and 2 more6 hr
Sep 3, 12:45 PM CDTTornado WarningJANClaiborne, Warren30 min
Sep 3, 12:47 PM CDTTornado WarningJANClaiborne, Jefferson28 min
Sep 3, 1:14 PM CDTTornado WarningJANClaiborne, Warren46 min
Sep 3, 1:15 PM CDTTornado WarningJANWarren30 min
Sep 3, 2:06 PM CDTTornado WarningJANWarren39 min
Sep 3, 3:10 PM CDTTornado WarningJANFranklin50 min
Sep 3, 3:58 PM CDTTornado WarningJANFranklin21 min
Sep 3, 6:00 PM CDTTornado WarningJANHumphreys, Issaquena, Washington45 min
Sep 3, 6:00 PM CDTTornado WarningJANFranklin, Lincoln45 min
Sep 3, 6:13 PM CDTLake Wind AdvisoryJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more7 hr
Sep 3, 6:18 PM CDTTornado WarningJANBolivar42 min
Sep 3, 6:20 PM CDTTornado WarningJANIssaquena55 min
Sep 3, 6:33 PM CDTFlash Flood WarningJANIssaquena, Washington4 hr
Sep 3, 6:45 PM CDTTornado WarningJANWashington45 min
Sep 2, 7:04 PM CDTFlash Flood WarningJANCatahoula, Concordia, Franklin, Richland3 hr
Sep 2, 8:44 PM CDTTornado WarningJANCatahoula30 min
Sep 2, 9:42 PM CDTRiver Flood WarningJANFranklin20 days
Sep 2, 9:52 PM CDTFlash Flood WarningJANCatahoula, Concordia113 min
Sep 2, 10:07 PM CDTTornado WarningJANCatahoula, Concordia38 min
Sep 2, 10:59 PM CDTTornado WarningJANCatahoula, Franklin46 min
Sep 2, 11:18 PM CDTFlash Flood WarningJANFranklin, Tensas12 hr
Sep 2, 11:24 PM CDTTornado WarningJANCatahoula, Concordia, Tensas51 min
Sep 2, 11:30 PM CDTTornado WarningJANCatahoula45 min
Sep 2, 11:58 PM CDTFlash Flood WarningJANCatahoula, Concordia12 hr
Sep 3, 2:07 AM CDTFlash Flood WarningJANRichland6 hr
Sep 3, 4:11 AM CDTTornado WarningJANCatahoula, Concordia49 min
Sep 3, 4:47 AM CDTFlash Flood WarningJANEast Carroll, Madison, West Carroll2 hr
Sep 3, 6:56 AM CDTFlash Flood WarningJANEast Carroll, Madison, West Carroll4 hr
Sep 3, 7:19 AM CDTTornado WarningJANCatahoula, Concordia, Franklin, Tensas41 min
Sep 3, 7:44 AM CDTAreal Flood WarningJANMorehouse4 hr
Sep 3, 10:35 AM CDTRiver Flood WarningJANFranklin9 days
Sep 3, 10:35 AM CDTRiver Flood WarningJANMadison3 days
Sep 3, 10:35 AM CDTRiver Flood WarningJANTensas37 hr
Sep 3, 12:05 PM CDTAreal Flood WarningJANCatahoula, Concordia6 hr
Sep 3, 5:34 PM CDTTornado WarningJANCatahoula41 min
Sep 3, 5:41 PM CDTTornado WarningJANEast Carroll, Franklin, Madison, Richland, West Carroll34 min
Sep 3, 5:53 PM CDTTornado WarningJANCatahoula, Franklin, Madison, Richland, Tensas52 min
Sep 3, 6:15 PM CDTTornado WarningJANCatahoula23 min
Sep 3, 6:45 PM CDTFlash Flood WarningJANCatahoula3 hr

Nearby

River Flood Warnings in Mississippi, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.